cover image

Multiplicative theory of ideals [by] Max D. Larsen [and] Paul J. McCarthy.

; McCarthy, Paul J. (Paul Joseph), 1928- author
New York, Academic Press, 1971.
ISBN 0124368506, 9780124368507

Location Call Number Status Consortium Loan
George Washington
WRLC Shared Collections Facility
QA3 .P8 v. 43 Off-site
Request
American
LIB stacks
QA251.3 .L3 Available Request
Catholic
Mullen Library stacks
QA3 .P98 v.43 DUE 06-14-2018
George Mason
Fenwick stacks
QA3 .P8 v. 43 Available Request
Georgetown
Off-Campus Shelving
QA3 .P8 vol. 43 Available Request
Howard
Founders Library stacks
QA3 P8 v.43 Available Request
Other Authors McCarthy, Paul J. 1928-
Subjects Anneaux (AlgeĢ€bre)
Champs modulaires.
Commutatieve algebra's.
Commutatieve ringen.
Commutative rings.
Ideals (Algebra)
Multiplikative Idealtheorie.
Series Pure and applied mathematics (Academic Press) ; 43.
Description xiv, 298 pages 24 cm.
Copyright Date 1971.
Notes Includes bibliographical references (pages 266-293).
Network Numbers (OCoLC)161987
(OCoLC)ocm00161987
WorldCat Search OCLC WorldCat
WorldCat Identities Larsen, Max D.
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks